How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 55210
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am wondering, like others apparently, whether post-nasal

Customer Question

I am wondering, like others apparently, whether post-nasal drip (non-allergic rhinitis) can cause stomach issues. I have gastritis and some reflux, and know that reflux can cause post-nasal drip, but over the years my stomach starts feeling better when I take Tavist, and anti-histamine.
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: No vomiting, very rarely nausea. I am 61 years old and have had some stomach-related issues and nasal congestion, etc. off and on since I was in my early 20's. I take Zantac 300 every night, and have used Prilosec off and on for the past few years, but no significant improvement.
JA: Is there anything else the Doctor should be aware of?
Customer: I have tinnitus, which I can live with, but thought I would mention it.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this question

And the answer is an emphatic: YES!

PND commonly causes stomach issue.

nausea, gastritis, etc.

Yes!

Expert:  Dr. Phil, MD replied 1 year ago.
thanks for this questionplease don't forget a positive rating. I appreciate it. :)if you have more questions, just reply